The Use Of Antibiotics For The Treatment Of Acne?
My doctor wanted to ask, I have been using medical medication for 3 but my zits were red, itchy, sore, and like a watery wound that would not dry out. Why doctor? Am I not suitable? How to make the wound dry quickly?
The medicine you use contains clindamycin and tretinoin. Clindamycin is an antibiotic whose function is to overcome bacterial infections (in this case the bacteria that causes acne), while tretinoin is keratolytic and can also be used in cases of acne.
However, these drugs are prescription drugs whose use should be under the supervision of a doctor. Clindamycin and topical tretinoin can cause side effects such as skin more sensitive to the sun, irritation, dry skin, peeling, fatigue, itching, burning, increased injury to acne, and there is a possibility of triggering allergies if there is a history of clindamycin allergy. These side effects are more likely to occur in people with sensitive skin or when there is a misuse (for example, when it is used during the day, is too thick, or is exposed to excessive sunlight).
If side effects occur after taking the drug, you should first stop using the medicine and consult a dermatologist immediately so that you can evaluate your skin condition so you can get a more appropriate treatment. Your doctor may give special moisturizers and anti-irritants (such as corticosteroids) to help calm the skin.
While waiting to see a doctor, you should do the following tips:
Stop using clindamycin and tretinoin drugs Avoid sun exposure Cold compresses to reduce itching and tenderness Use soothing cream or soothing gel when available Avoid applying other drugs to pimples until the skin condition improves, except for topical medication from a doctor Don't squeeze pimples Use more cleansers hypoallergenic Wash your hands before touching the face Hopefully it can help you,